# SDR CA120911002

- Difficulty date: June 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206L-3
- Engine: Allsn 250C30P
- System (JASC): 6220 · Main Rotor Head
- Part: Strap
- Part number: 206011147001
- Condition: Degraded
- Location: Main Rotor Head
- Part time: 86 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IT WAS REPORTED THAT ACFT MODIFIED IAW BHT-206-SI-2052 WAS FOLLOWING SEVERAL MONTHS OF TROUBLESHOOTING TO RESOLVE M/R BALANCING ISSUES, HAVE FOUND A TT STRAP, PN 206-011-147-007 ,TO HAVE SIGNS OF DEGRADATION AROUND THE ATTACHMENT BUSHINGS.
